Growth and
oscillation theories of differential polynomials
Novi Sad Journal of Mathematics, Tome 39 (2009) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2009_39_2a_6,
author = {B. Belaidi and A. El Farissi},
title = {Growth and
oscillation theories of differential polynomials},
journal = {Novi Sad Journal of Mathematics},
pages = {61-70},
year = {2009},
volume = {39},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2009_39_2a_6/}
}
B. Belaidi; A. El Farissi. Growth and oscillation theories of differential polynomials. Novi Sad Journal of Mathematics, Tome 39 (2009) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2009_39_2a_6/